# SDR AALA201709069007

- Difficulty date: September 5, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,109 hours, 29,261 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT'S IDENTIFIED AN ELECTRICAL SMELL IN OR AT AFT GALLEY / CABIN. MAINTENANCE ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING TASK CARD 26L00021001. FOUND AFT GALLEY CHILLER WARM. OPERATED AFT CHILLER EXTENSIVELY WITH NO ODOR NOTED. MAINTENANCE DETERMINED ODOR WAS DUE TO AFT GALLEY COFFEEMAKER, REPLACED OUTBOARD COFFEE MAKER PER AMM 25-35-15. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
